Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 175, NWS Dodge City, KS

July 3, 2005Edwards County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2005, 6:00 PM CDT for Edwards County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2005, 6:00 PM CDT (23:00 UTC)
Expired
Jul 3, 2005, 6:45 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Edwards County, KS

The radar

The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-321 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 032302
SVRDDC
KSC047-032345-
/O.NEW.KDDC.SV.W.0175.050703T2300Z-050703T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 645 PM CDT

* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LEWIS...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EDWARDS COUNTY...
  LEWIS...
  FELLSBURG...
  BELPRE...
  TROUSDALE...

THIS IS A CONTINUATION OF THE SEVERE THUNDERSTORM WARNING ALREADY
IN EFFECT FOR EDWARDS COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3794 9943 3782 9948 3774 9939 3774 9903
      3798 9903

$$

FINCH
1 follow-up statement
000 
WWUS53 KDDC 032317
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT SUN JUL 3 2005

KSC047-032345-
/O.CON.KDDC.SV.W.0175.000000T0000Z-050703T2345Z/
EDWARDS KS-
615 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EDWARDS COUNTY UNTIL
645 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FELLSBURG...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EDWARDS COUNTY...
  CENTERVIEW...
  FELLSBURG...
  BELPRE...
  TROUSDALE...

AT 608 PM THE PUBLIC REPORTED NICKEL SIZED HAIL 5 MILES SOUTH
OF LEWIS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN KANSAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR SOUTHWESTERN
KANSAS.

LAT...LON 3794 9943 3782 9948 3774 9939 3774 9903
      3798 9903

$$

&

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:25 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 3, 2:25 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
225 PM CDT SUN JUL 3 2005

.DISCUSSION...

DAYS 1-2...

THE BIGGEST FORECAST CHALLENGES FOR THE FIRST 60 HOURS OF THIS CYCLE
ARE: 1) TIMING AND TRAJECTORY OF NOCTURNAL THUNDERSTORM CLUSTERS
ROLLING SOUTHEASTWARD BOTH MONDAY AND TUESDAY NIGHTS AND 2) THE
EFFECT OF COLD POOLS ON MINIMUM TEMPERATURES AND 3) HOW QUICKLY
CLOUDINESS WILL DECREASE AND THE CONSEQUENT EFFECT ON MAXIMUM
TEMPERATURES.

THE LARGE FORWARD PROPAGATING MCS WHICH DEVELOPED OVER KANSAS SUNDAY
AFTERNOON HAS CONTINUED MOVING SOUTHWARD INTO OKLAHOMA, AND THE
RESIDUAL STRATIFORM RAIN BAND SHOULD EXIT BARBER COUNTY BY 500 AM.
PROFILERS INDICATE 40 TO 50 KNOT SOUTHERLY FLOW IMPACTING THE
THUNDERSTORM OUTFLOW BOUNDARY, AND FLOW OVER THE BOUNDARY ALONG WITH
UVV IN ADVANCE OF THE SHORT WAVE EVIDENT OVER CENTRAL COLORADO HAS
SUPPORTED A SMALL AREA OF RELATIVELY WEAK ELEVATED CONVECTION OVER
SOUTHWESTERN KANSAS. PRESSURES HAVE BEEN RISING OVER THE TEXAS AND
OKLAHOMA PANHANDLES AND SOUTHWESTERN KANSAS, REFLECTING DEEPENING OF
THE COOL AIR. SOME ELEVATED SHOWERS MAY PERSIST UNTIL SUNRISE NEAR
THE KANSAS/OKLAHOMA BORDER BUT SHOULD DISSIPATE SOON THEREAFTER AS
THE LOW LEVEL JET STARTS TO MIX OUT. THE THUNDERSTORM CLUSTER WHICH
WAS OVER WESTERN NEBRASKA EARLY THIS MORNING LIKELY WILL HAVE A HARD
TIME DEVELOPING FAR ENOUGH SOUTHWARD INTO THE SEVERELY MIXED
ATMOSPHERE TO AFFECT SOUTHWESTERN KANSAS.

THE 00Z NUMERICAL MODEL SOLUTIONS ARE VERY CONSISTENT WITH EACH
OTHER AND WITH PREVIOUS RUNS IN MAINTAINING MODERATE NORTHWESTERLY
FLOW ALOFT OVER THE CENTRAL UNITED STATES THROUGH THE FIRST PART OF
THE WEEK. LOW LEVEL SOUTHEAST FLOW WILL RESULT IN DEEP LAYER SHEAR
OF 40 TO 45 KNOTS AND A FAVORABLE ENVIRONMENT FOR SOUTHEASTWARD
PROPAGATING THUNDERSTORM CLUSTERS FROM THE HIGHER TERRAIN OF
COLORADO INTO WESTERN KANSAS. THE UPPER LEVEL TROUGH OVER COLORADO
EARLY TODAY SHOULD CONTINUE ITS EASTWARD PROGRESS OVER THE CENTRAL
PLAINS TODAY, AND SUBSIDENCE BEHIND THE WAVE WILL SUPPRESS
CONVECTION UNTIL LATE IN THE DAY. BY LATE AFTERNOON, UPSLOPE FLOW
INTO EASTERN COLORADO AND THE NEXT MINOR TROUGH IN THE FLOW WILL
SUPPORT DEVELOPMENT OF THUNDERSTORMS WHICH WILL PROPAGATE
SOUTHEASTWARD ONCE AGAIN INTO WESTERN KANSAS TONIGHT. QUITE COOL AIR
ALOFT AND AMPLE MID LEVEL INSTABILITY WILL BE PRESENT TO SUPPORT THE
THREAT OF MARGINAL HAIL AND WIND WITH ANY ORGANIZED CONVECTIVE
CLUSTER. THE EXACT TRAJECTORY OF THUNDERSTORMS TONIGHT IS NOT CLEAR,
BUT THE MOST FAVORED PATH APPEARS TO BE ALONG THE MID LEVEL
BAROCLINIC ZONE AND THE LOW LEVEL INSTABILITY AXIS ACROSS THE
SOUTHWESTERN CORNER OF KANSAS.

LITTLE CHANGE IS EXPECTED FOR TUESDAY WITH CONTINUED NORTHWESTERLY
FLOW ALOFT AND SURFACE RIDGING FROM ONTARIO INTO THE CENTRAL UNITED
STATES. LIGHT TO MODERATE LOW LEVEL SOUTH TO SOUTHEAST FLOW WILL
CONTINUE OVER THE HIGH PLAINS, AND ANOTHER ROUND OF THUNDERSTORMS
SHOULD ROLL SOUTHEASTWARD INTO WESTERN KANSAS TUESDAY NIGHT.

TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE WILL BE
SUBSTANTIALLY COOLER TODAY THAN YESTERDAY. GUIDANCE FORECASTS OF
HIGHS IN THE 80S APPEAR REASONABLE. LITTLE CHANGE IS EXPECTED FOR
TUESDAY.

DAYS 3-7...

NORTHWEST FLOW WILL START OUT THE PERIOD, WITH ONE MORE NIGHT OF
CONVECTION COMING OUT INTO THE PLAINS FROM HIGH TERRAIN.  BY
THURSDAY AND INTO THE WEEKEND, THE MODELS ALL SEEM TO BE IN PRETTY
GOOD AGREEMENT ON BUILDING A STRONG RIDGE INTO THE DAKOTAS AND
CANADA.  AN ISOLATED STORM OR TWO BREAKING THE CAP WOULD NOT BE
COMPLETELY OUT OF THE QUESTION, BUT FOR THE MOST PART PRECIP CHANCES
WILL BE BELOW CLIMO, SO CONTINUED WITH THE DRY TREND WE HAVE IN THE
GRIDS.  BY SUNDAY, THE GFS SHOWS SIGNS OF TRYING TO BRING THE NEXT
TROUGH INTO THE NORTHERN PLAINS.  THE ECMWF STILL HAS THE RIDGE
FIRMLY IN PLACE, AND THE NCEP ENSEMBLES ARE MORE IN AGREEMENT WITH
IT THAN ITS OPERATIONAL RUN.  WILL CONTINUE DRY FOR NOW.
TEMPERATURES SHOULD START OUT A BIT COOL IN THE UPPER 80S TO LOW 90S
EARLY IN THE PERIOD, WARMING FRIDAY AND ONWARD AS THE RIDGE SETS
IN.  MADE A FEW MINOR TWEAKS TO TEMPS AND DEWPOINTS, BUT NO REALLY
HUGE CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  62  87  64 /  00  30  10  30
GCK  86  63  87  64 /  05  40  10  30
EHA  87  62  88  63 /  10  50  20  40
LBL  87  63  87  65 /  10  50  10  30
HYS  86  62  88  63 /  10  20  05  20
P28  85  64  88  66 /  10  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.

&&

01/RITTERLING
Hazardous weather outlook, Jul 3, 12:32 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1232 PM CDT SUN JUL 3 2005

KSZ030-031-043>046-061>066-074>081-084>090-041000-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON-
HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT-
RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO-
1232 PM CDT (1132 AM MDT) SUN JUL 3 2005

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FOR ALL OF SOUTHWEST
KANSAS THIS AFTERNOON AND TONIGHT.  THE POTENTIAL EXISTS FOR A
WIDESPREAD REGIONAL OUTBREAK OF LARGE HAIL AND DAMAGING TO
DESTRUCTIVE STRAIGHT LINE WINDS.

THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE I-70
CORRIDOR EARLY THIS AFTERNOON FROM WAKEENEY TO HAYS.  THESE STORMS
WILL INCREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON.
ANOTHER AREA OF RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED
FARTHER SOUTH FROM LAKIN TO HUGOTON EAST TO THE CIMARRON AND MEADE
AREAS.  THE ATMOSPHERIC CONDITIONS OF STRONG UPPER LEVEL WINDS AND
EXTREME INSTABILITY SUPPORT STRONG SUPERCELL THUNDERSTORMS,
INITIALLY, WITH VERY LARGE HAIL TO THE SIZE OF BASEBALLS POSSIBLE
ALONG WITH DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH.  AN ISOLATED
TORNADO OR TWO IS ALSO POSSIBLE.

BY MID-EVENING, A LINE OF POTENTIALLY VERY SEVERE THUNDERSTORMS IS
EXPECTED MOVE THROUGH THE AREAS OF SOUTHWEST KANSAS MAINLY EAST OF
GARDEN CITY TO LIBERAL.  SOME OF THE LARGER COMMUNITIES OF SOUTHWEST
KANSAS VULNERABLE TO DANGEROUS SEVERE THUNDERSTORMS INCLUDE
CIMARRON, MEADE, DODGE CITY, ASHLAND, JETMORE, LARNED, KINSLEY,
PRATT, AND MEDICINE LODGE.

STAY TUNED TO YOUR FAVORITE SOURCE FOR SEVERE WEATHER INFORMATION,
AS WEATHER CONDITIONS CAN CHANGE VERY RAPIDLY OVER A SHORT PERIOD OF
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM
CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL
ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS.

.SPOTTER ACTIVATION STATEMENT...

SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS AFTER
4PM CDT.

UMSCHEID

In the hours before

Local storm report, Jul 3, 4:02 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
402 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             4 E ROZEL               38.20N 99.33W
07/03/2005  1.00 INCH        PAWNEE             KS   TRAINED SPOTTER

&&

MGERARD
Local storm report, Jul 3, 4:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
423 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             5 NW LARNED             38.23N 99.17W
07/03/2005  1.00 INCH        PAWNEE             KS   EMERGENCY MNGR

0416 PM     HAIL             5 NW LARNED             38.23N 99.17W
07/03/2005  2.75 INCH        PAWNEE             KS   EMERGENCY MNGR

&&

MGERARD
Local storm report, Jul 3, 5:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 S RADIUM              38.13N 98.89W
07/03/2005  0.75 INCH        STAFFORD           KS   LAW ENFORCEMENT

0445 PM     HAIL             9 SE HANSTON            38.03N 99.60W
07/03/2005  1.75 INCH        HODGEMAN           KS   PUBLIC

&&

MGERARD
Local storm report, Jul 3, 5:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
509 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             6 NNW LARNED            38.26N 99.14W
07/03/2005  3.00 INCH        PAWNEE             KS   TRAINED SPOTTER

            ACTUAL HAIL SIZE 3.5 INCHES.

&&

MGERARD
Local storm report, Jul 3, 5:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
522 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             9 NNE OFFERLE           38.01N 99.50W
07/03/2005  2.00 INCH        EDWARDS            KS   PUBLIC

0515 PM     HAIL             KINSLEY                 37.92N 99.41W
07/03/2005  1.00 INCH        EDWARDS            KS   TRAINED SPOTTER

&&

MGERARD
Local storm report, Jul 3, 5:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             8 N HUDSON              38.22N 98.66W
07/03/2005  0.88 INCH        STAFFORD           KS   TRAINED SPOTTER

0505 PM     HAIL             6 NE MACKSVILLE         38.02N 98.89W
07/03/2005  0.88 INCH        STAFFORD           KS   PUBLIC

0530 PM     HAIL             KINSLEY                 37.92N 99.41W
07/03/2005  1.50 INCH        EDWARDS            KS   TRAINED SPOTTER

&&

MGERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:59 PM CDTSevere Thunderstorm WarningDDCEllis46 min
Jul 2, 9:41 PM CDTSevere Thunderstorm WarningDDCEllis39 min
Jul 3, 12:14 AM CDTSevere Thunderstorm WarningDDCEllis, Trego61 min
Jul 3, 1:59 AM CDTSevere Thunderstorm WarningDDCLane, Ness46 min
Jul 3, 2:36 AM CDTSevere Thunderstorm WarningDDCRush41 min
Jul 3, 3:47 AM CDTSevere Thunderstorm WarningDDCPawnee, Stafford43 min
Jul 3, 7:24 AM CDTSevere Thunderstorm WarningDDCScott36 min
Jul 3, 12:26 PM CDTSevere Thunderstorm WarningDDCTrego49 min
Jul 3, 12:56 PM CDTSevere Thunderstorm WarningDDCRush64 min
Jul 3, 1:01 PM CDTSevere Thunderstorm WarningDDCEllis55 min
Jul 3, 1:24 PM CDTTornado WarningDDCRush40 min
Jul 3, 2:01 PM CDTSevere Thunderstorm WarningDDCRush29 min
Jul 3, 3:47 PM CDTSevere Thunderstorm WarningDDCPawnee61 min
Jul 3, 4:18 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman57 min
Jul 3, 4:33 PM CDTSevere Thunderstorm WarningDDCStafford72 min
Jul 3, 5:09 PM CDTSevere Thunderstorm WarningDDCEdwards51 min
Jul 3, 6:14 PM CDTSevere Thunderstorm WarningDDCStafford46 min
Jul 3, 6:45 PM CDTSevere Thunderstorm WarningDDCEdwards60 min
Jul 3, 6:47 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton73 min
Jul 3, 6:53 PM CDTSevere Thunderstorm WarningDDCFord67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.